# SDR 99UAL900456

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UA
- Make and model: Boeing 737522
- Aircraft serial: 25009
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR ONE LEFT PRESSURE SEAL FOUND LEAKING AND MAKING  NOISE.  FOUND LOWER HINGE COVER SEAL DISTORTED.  REPLACED LOWER HINGE SEAL AND PRESSURIZED TO 5 PSI WITH NO LEAKS NOTED ON DOOR.
